`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

The steady state solutions to thermohaline circulation equations

Pages: 3709 - 3722, Volume 21, Issue 10, December 2016      doi:10.3934/dcdsb.2016117

 
       Abstract        References        Full Text (365.3K)       Related Articles       

Chao Xing - College of Mathematics and Software Science, Sichuan Normal University, Chengdu, Sichuan 610066, China (email)
Ping Zhou - College of Mathematics and Software Science, Sichuan Normal University, Chengdu, Sichuan 610066, China (email)
Hong Luo - College of Mathematics and Software Science, Sichuan Normal University, Chengdu,Sichuan 610066, China (email)

Abstract: In the article, we study the existence and the regularity of the steady state solutions to thermohaline circulation equations. Firstly, we obtain a sufficient condition of the existence of weak solutions to the equations by acute angle theory of weakly continuous operator. Secondly, we prove the existence of strong solutions to the equations by ADN theory and iteration procedure. Furthermore, we study the generic property of the solutions by Sard-Smale theorem and the existence of classical solutions by ADN theorem.

Keywords:  Steady state solutions, thermohaline circulation equations, existence, regularity.
Mathematics Subject Classification:  Primary: 35Q35, 35A01; Secondary: 34K21.

Received: December 2015;      Revised: May 2016;      Available Online: November 2016.

 References